MathSciNet Relay Station
MathSciNet bibliographic data
MR2023438 37C20 (37C70 37D30)
Abdenur, Flavio; Bonatti, Christian; Díaz, Lorenzo J. Non-wandering sets with non-empty interiors. Nonlinearity 17 (2004), no. 1, 175–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement